# SDR VNAA2025100611101

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N615NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15484
- Aircraft time: 11,639 hours, 10,125 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0581
- Condition: Unserviceable
- Location: Nlg Steering
- Part time: 8,997 hours, 7,817 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING CAUTION MESSAGE IN FLIGHT.   REMOVED AND REPLACED NOSEWHEEL STEERING MANIFOLD IAW AMM 32-51-50-000/400-801. PERFORMED OPS AND LEAK TEST IAW AMM 32-51-00-710-801. OPS TEST AND LEAK TEST GOOD AT THIS TIME.
